# SDR USAA2014051500018

- Difficulty date: May 14, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 42,823 hours, 19,333 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE AFT FLIGHT ATTENDANT JUMP SEAT FLASHLIGHT DOES NOT BLINK, INOPERATIVE.  R & R BATTERY AT AFT RT FLIGHT ATTENDANT JUMP SEAT.  FLASHLIGHT OPERATIONS CHECKED GOOD.
